# SDR CALA2013082990822

- Difficulty date: June 9, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,263 hours, 18,194 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1L DOOR ASSIST BOTTLE PRESSURE ZERO.    REPLACED DOOR 1L ASSIST BOTTLE.
